# SDR SWAA2023103103056

- Difficulty date: September 21, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INNER CHORD FASTENER HOLE CRACKED STA 303.9 LBL 60 MKD DOT<[01] REMOVED AND REPLACED INNER CHORD AT FWD WET AREA STA 270 TO STA 400; LBL 60`AS PER SRM 51-40-02-0G-0 AND DRAWING 141A8112.```````````;[02] RII- VERIFIED REPLACEMENT OF INNER CHORD AT FWD WET AREA STA 270 TO STA 400; LBL 60.
